Schnell, Christian - On a theorem of Campana and Păun

epiga:3281 - Épijournal de Géométrie Algébrique, September 1, 2017, Volume 1
On a theorem of Campana and Păun

Authors: Schnell, Christian

Let $X$ be a smooth projective variety over the complex numbers, and $\Delta \subseteq X$ a reduced divisor with normal crossings. We present a slightly simplified proof for the following theorem of Campana and Păun: If some tensor power of the bundle $\Omega_X^1(\log \Delta)$ contains a subsheaf with big determinant, then $(X, \Delta)$ is of log general type. This result is a key step in the recent proof of Viehweg's hyperbolicity conjecture.


Source : oai:arXiv.org:1704.03034
Volume: Volume 1
Published on: September 1, 2017
Submitted on: August 22, 2017
Keywords: Mathematics - Algebraic Geometry


Share

Consultation statistics

This page has been seen 327 times.
This article's PDF has been downloaded 181 times.